Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 53, Number 4 (2016), 1125-1132.
The logarithms of Dehn twists on non-orientable surfaces
We introduce a Lie algebra associated with a non-orientable surface, which is an analogue for the Goldman Lie algebra of an oriented surface. As an application, we deduce an explicit formula of the Dehn twist along an annulus simple closed curve on the surface as in Kawazumi--Kuno ,  and Massuyeau--Turaev .
Osaka J. Math., Volume 53, Number 4 (2016), 1125-1132.
First available in Project Euclid: 4 October 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tsuji, Shunsuke. The logarithms of Dehn twists on non-orientable surfaces. Osaka J. Math. 53 (2016), no. 4, 1125--1132. https://projecteuclid.org/euclid.ojm/1475601835